# SDR 9618002284

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING ENGINE RUNUP FOR TAKEOFF, THE NR 2 ENGINE EXPERIENCED SEVERAL COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE DUE TO FOD, OPERATIONAL CHECK OK.
